# SDR TWAA9802701

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

STL - FLT 2 - AFT GALLEY NR 3 OVEN HAD ELECTRICAL SMELL WHEN POWER APPLIED.  PULLED CB AND DID NOT USE OVEN.  REPLACED THE OVEN.  (M)
